Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the Reinhardt-Mahler theorem


Author: Rajinder Jeet Hans
Journal: Proc. Amer. Math. Soc. 20 (1969), 391-396
MSC: Primary 10.25; Secondary 52.00
DOI: https://doi.org/10.1090/S0002-9939-1969-0238766-9
MathSciNet review: 0238766
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. G. van der Corput and H. Davenport, On Minkowski's fundamental theorem in the geometry of numbers, Indag. Math. 8 (1946), 409-415.
  • [2] H. Hancock, Development of Minkowski geometry of numbers, Macmillan, New York, 1939.
  • [3] K. Mahler, On lattice points in 𝑛-dimensional star bodies. I. Existence theorems, Proc. Roy. Soc. London. Ser. A. 187 (1946), 151–187. MR 0017753, https://doi.org/10.1098/rspa.1946.0072
  • [4] -, On the minimum determinant and the circumscribed hexagon of a convex domain, Indag. Math. 9 (1947), 326-337.
  • [5] H. Minkowski, Gesammelte Abhandlungen. II, Leipzig and Berlin.
  • [6] Kathleen Ollerenshaw, Irreducible convex bodies, Quart. J. Math., Oxford Ser. (2) 4 (1953), 293–302. MR 0061135, https://doi.org/10.1093/qmath/4.1.293
  • [7] K. Reinhardt, Über die dichteste gitterförmige Lagerung kongruenter Bereiche in der Eben usw., Abh. Math. Sem. Univ. Hansische 10 (1934), 213-231.
  • [8] J. V. Whitworth, On the densest packing of sections of a cube, Ann. Mat. Pura Appl. (4) 27 (1948), 29–37. MR 0030549, https://doi.org/10.1007/BF02415557

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.25, 52.00

Retrieve articles in all journals with MSC: 10.25, 52.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0238766-9
Article copyright: © Copyright 1969 American Mathematical Society